×

zbMATH — the first resource for mathematics

Subelliptic, second order differential operators. (English) Zbl 0634.35017
Complex analysis III, Proc. Spec. Year, College Park/Md. 1985-86, Lect. Notes Math. 1277, 46-77 (1987).
[For the entire collection see Zbl 0615.00005.]
Exponential decay estimates for the heat kernel of a general subelliptic \(2^{nd}\) order differential operator are proven, as well as the Poincaré inequality on balls for this kind of operators. Also some comments are made about the classical Poincaré inequality on general domains.

MSC:
35H10 Hypoelliptic equations
35K65 Degenerate parabolic equations
58J35 Heat and other parabolic equation methods for PDEs on manifolds